# SDR CALA2015121300992

- Difficulty date: December 13, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 56,636 hours, 19,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3250
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 5310-05878 OP 1, THE 2ND SET OF HOLES, FWD & AFT, FROM THE TOP, BOTH HAVE CRACK INDICATIONS IN THE SKIN.  STATION LOCATION 540, BETWEEN STRINGERS 22R & 23R.  REPAIRED FUSELAGE SKIN AT STATION 540, BETWEEN STRINGER 22R & 23R IAW EA 5310-05878 REV C OP 5.
